مروری بر تابع هیلبرت یک ایده‌ال

نوع مقاله: مقاله علمی-ترویجی

نویسندگان

1 دانشجوی دکتری جبر

2 دانشگاه کردستان

چکیده

در این مقاله، نتایج اثبات شده در طول پنجاه سال گذشته در ارتباط با ضرایب هیلبرت $ e_0(I) $ و $ e_1(I) $ مربوط به ایده‌ال $mm$ -اولیه I از یک حلقه موضعی کوهن-مکالی $ (R,mm) $ و رابطه آن با عمق حلقه مدرج وابسته‌ی $ gr (I) $ را بررسی می‌کنیم.

کلیدواژه‌ها

موضوعات


[1] S. Abhyankar, Local rings of high embedding dimension, Amer. J. Math., 89 (1967) 1073–1077.

[2] W. Bruns and J. Herzog, Cohen-Macaulay rings, Cambridge University Press, Cambridge, 1998.

[3] A. Corso, C. Polini and M. E. Rossi, Depth of associated graded rings via Hilbert coefficients of ideals, J. Pure Appl. Algebra, 201 (2005) 126–141.

[4] D. Hilbert, Uber die Tbeorie der algebraiscben Formen, Math. Ann., 36 (1890) 471–534.

[5] S. Huckaba, A d-dimensional extension of a lemma of Huneke’s and formulas for Hilbert coefficients, Proc. Amer. Math. Soc., 124 (1996) 1393–1401.

[6] S. Huckaba and C.Huneke, Normal ideals in regular rings, J. Reine Angew. Math., 510 (1999) 63–82.

[7] S. Huckaba and T. Marley, Hilbert coefficients and the depths of associated graded rings, J. London Math. Soc. (2), 56 (1997) 64–76.

[8] C. Huneke, Hilbert functions and symbolic powers, Michigan Math. J., 34 (1987) 293–318.

[9] C. Huneke and I. Swanson, Integral closure of ideals, rings and modules, Cambridge University Press, 2006.

[10] S. Itoh, Coefficients of normal Hilbert polynomials, J. Algebra, 150 (1992) 101–117.

[11] T. Marley, The coefficients of the Hilbert polynomial and the reduction number of an ideal, J. London Math. Soc., 40 (1989) 1–8.

[12] M. P. Murthy, Commutative Algebra, 12, University of Chicago Lecture Notes, 1976.

[13] M. Narita, A note on the coefficients of the Hilbert characteristic functions in semi-regular local rings, Proc. Cambridge Philos. Soc., 59 (1963) 269–275.

[14] D. G. Northcott, A note on the coefficients of the abstract Hilbert function, J. London Math. Soc., 35 (1960) 209–214.

[15] D. G. Northcott and D. Rees, Reductions of ideals in local rings, Math. Proc. Cambridge Phil. Soc., 50 (1954) 145–158.

[16] A. Ooishi, ∆ -genera and sectional genera of commutative rings, Hiroshima Math. J., 17 (1987) 361–372.

[17] L. J. Ratliff and D. E. Rush, Two notes on reductions of ideals, Indiana Univ. Math. J., 27 (1978) 929–934.

[18] D. Rees, A-Transforms of local rings and a theorem on multiplicities of ideals, Proc. Camb. Phil. Soc., 57 (1961) 8–17.

[19] M. E. Rossi, A bound on the reduction number of a primary ideal, Proc. Amer. Math. Soc., 128 (2000) 1325–1332.

[20] P. Samuel, La notion de multiplicite en algebre et en geometrie algebrique, J. Math. Pures Appl., 30 (1951) 159–274.

[21] G. Valla, Problems and results on Hilbert functions of graded algebras, Six Lectures on Commutative Algebra, Edited by J. Elias, J. M. Giral, R. M. Miro’-Roig and S. Zarzuela, Birkh’auser Verlag, 1998.

[22] W. Vasconcelos, Hilbert functions, analytic spread and Koszul homology, Contemp. Math., 159 (1994) 401–422.

[23] M. Vaz Pinto, Hilbert functions and Sally modules, J. Algebra, 192 (1996) 504–523.

[24] J. K. Verma, Hilbert coefficients and depth of the associated graded ring of an ideal, arXiv:0801.4866 [math.AC].